905.866 medical & health answers

Post pill amenorrhea answers (49)

Page 1 from 5 Next >
Q: 

post-pill amenorrhea: how can I predict Ovulation after comi

A: According to the symptom you report (irregular periods) and the data you''ve provided about recently coming off birth control pills, you might be experiencing post-pill amenorrhea . post-pill amenorrhea is an expected side effect of birth control and occurs after you stop taking the pill. Ovulation needs some time to be re-established completely. This usually takes 3-4 months, but can extend for up to 2 years in some cases. Without ovulation, there no menstrual periods occu or they are irregular, if present. In fact, any menstrual period without ovulation is not a real period but a ''false...
Q: 

post-pill amenorrhea?

A: Hello, Of course if you are having unprotected sex there is always the possibility of pregnancy so you might want to take a test. But, I am surprised that the doctor would say "no exceptions" because if there''s one thing consistent with the human body it is variability. Each person reacts differently and hormones fluctuate considerably so I would not be surprised for it to take a few months for your cycles to regulate. Nobody can predict in advance exactly how a person will respond to coming off hormones like this. Absence of periods is not harmful to your body in any way. Some people don''t realize this and worry. The only time it''s really a concern is when you are trying to conceive and determine ovulation or want the assurance that you are not pregnant. If you are not...


Q: 

What happens when you get pregnant on the birth control pill? If youtakeit while pregnantcanitcause miscarage?

A: ur kid will die.... or be affected with problems later on in life! it doesnt caues miscarage but somtimes pills affects on baby . there is a possibility of some abnormality in ur baby..... so termination is the best option... I go pregnant twice while on different forms of birth control. I was taking antibiotics while on the pills and it weakens the affect of the pills. The pill can affect the uterus walls so if your pregnant you should stop taking the pill right away. I asked my doctor each time, and he told me to stop the pill. Check with an OBGYN. These web-sites should help Don''t know if it can cause miscarriage, but I''ve had friends...


Q: 

Using birth control pills to reschedule menstrual cycle is it safe?

A: Dear Reader, Your question highlights the fact that there are a range of different opinions and philosophies among health professionals regarding the practice of suppressing menstruation (a.k.a., menstrual suppression). Despite these differences in opinion, a health care provider can help you decide whether menstrual suppression is safe for you, based on your individual circumstances. Being aware of the risks and benefits of menstrual suppression is key to making a decision with which you are comfortable. Women may have different reasons for wanting to suppress menstruation. Some may want to avoid symptoms associated with pre-menstrual syndrome, painful periods, acne, and endometriosis. Others may feel that suppressing menstruation allows them to have more flexibility in their lifestyles....


Q: 

Going off the pill when will period come?

A: Dear M., Going off the pill, or any hormonal contraceptive, is a big switch for your body. Among other changes, it may take several weeks for your period to find its own rhythm and become a regular visitor again. Depending upon the woman, the type of pill, and the length of time you have been taking it, it may take anywhere from several weeks to several months before hormone levels regulate and allow regular menstruation to resume. In addition, if your periods were irregular before taking the pill, your periods may continue to be irregular after stopping the pill. Generally, your period should start four to six weeks after taking your last birth control pill. If you...


Q: 

if dont take the pill

A: Yes some women get early periods when they stop taking the birth control pills because being on no pill isequivalent to taking the placebo pills. Some women do not get periods for next few months which is commonlyreferred to as post pill amenorrhea. The biggest risk you run when you stop the birth control pills ispregnancy.http://www.mayoclinic.com/health/birth-control-pill/WO00098...
Q: 

i''ve now had no withdrawal bleed for 14 months i''ve also been put on a third pill to try and s

A: Hi. I do understand your concern. If you don''t get a period for several months, you may have what''sknown as post-pill amenorrhea. The pill prevents your body from making hormones involved in ovulation andmenstruation. When you stop taking the pill, it can take some time for your body to return to normalproduction of these hormones. Typically, your period should start again within three months after you stoptaking the pill. If you don''t have a period within three months, take a pregnancy test to make sureyou''re not pregnant. If after six months you still don''t have a period, see your doctor....
Q: 

I''m 29 y.o. and stopped the pill in feb. after being on it for 14 yrs.

A: There is a period of your body adjusting to not being on the pill and it can take up to several months for you to begin ovulating and having normal cycles. post-pill amenorrhea ,the complete absence of periods is also not uncommon. A visit to you G.Y.N. is in order to get an exam and answer all your questions. I think it is too soon to be worrying about fertility.You GYN can test you for ovulation and answer your concerns. thank you for your response. I will seek the attention of a doctor....


Q: 

Going off the pill ? when will period come?

A: Dear M., Going off the pill, or any hormonal contraceptive, is a big switch for your body. Among other changes, it may take several weeks for your period to find its own rhythm and become a regular visitor again. Depending upon the woman, the type of pill, and the length of time you have been taking it, it may take anywhere from several weeks to several months before hormone levels regulate and allow regular menstruation to resume. In addition, if your periods were irregular before taking the pill, your periods may continue to be irregular after stopping the pill. Generally, your period should start four to six weeks after taking your last birth control pill. If you...


Q: 

amenorrhea, hot flushes-23 years old

A: Hi Kellie, Yes, it"s possible to have low estrogen and not be going through menopause. Yes, it"s likely someone with your hormone profile listed herein can achieve a pregnancy, assuming all other fertility factors are in order. Given your findings, it would be strongly suggested you place yourself under the care of a board certified reproductive endocrinologist.  It"s illegal for me to suggest treatments for you since you"re not a patient under my care, so I can"t mention treatments herein.  However, I see patients with similar histories to yours all the time, and most of the time my patients are successful!  At our center in south FL, we transform patients into parents! All my best, Dr. Roseff, Director - Palm Beach Center for Reproductive Medicine In...
 
Contact us   |   Disclaimer & Privacy Policy   |